# SDR REXA2013012100172

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 24,980 hours, 22,087 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3895 (DTW TO ALB) RECEIVED FLAPS FAIL AT 0 ON APPROACH.  AIRCRAFT DIVERTED TO GRB AND LANDED SAFELY.  PERFORMED TROUBLESHOOT PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARA (H)(6)(I) AMOC DATED DEC 7 2012 AND PA  AD27-052J.  FAULT CODES HOW JAM ON LEFT SIDE TROUBLESHOOT PER FIM 27-50-00 TROUBLE 18.  REMOVED AND CLEANED FLEX SHAFTS NO DEFECTS NOTED AND NO BINDING NOTED.  REMOVED AND REPLACED ALL 4 FLAP ACTUATORS.  OPS AND RIG CHECKS GOOD.
